Optimal Fares Regulation for Britain's Railways

Whelan, GA, Batley, RP, Shires, JD et al. (1 more author) (2008) Optimal Fares Regulation for Britain's Railways. Transportation Research Part E - Logistics and Transportation Review, 44 (5). 807 - 819 . ISSN 1366-5545



  • Whelan, GA
  • Batley, RP
  • Shires, JD
  • Wardman, MR
Keywords: demand modelling, rail fares regulation, fares basket
  • Published: September 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Jan 2012 12:21
Last Modified: 04 Nov 2016 02:34
Published Version: http://dx.doi.org/10.1016/j.tre.2007.03.005
Status: Published
Publisher: Elsevier Science
Identification Number: https://doi.org/10.1016/j.tre.2007.03.005

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export